# SDR SWIA201333546

- Difficulty date: May 26, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 24,564 hours, 20,341 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NOSE GEAR DISAGREE, NOSE DOOR OPEN WARNING MESSAGES AND WOW INPUT, STEERING INOP CAUTION MESSAGES AND A WOW OUTPUT FAIL STATUS MESSAGE.  FOUND TOO MUCH HYD FLUID IN NLG STRUT.  SERVICED AND PERFORMED GEAR SWINGS IAW AMM.
